# SDR C2XA00IA006

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003851004
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND RIGHT ENGINE NACELLE FRAME NR 1 CRACKED.  REMOVED AND REPLACED RIGHT ENGINE NACELLE FRAME NR 1 IAW CONTINENTAL EXPRESS ENGINEERING CHANGE REPAIR AUTHORIZATION EC5410-01034.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  ACTT:  20,754.3 HOURS.  ACTC:  266,543.  (X)
